Death by overdose – venloflaxine, abilfiy, and effexor

Survivor/SSRI Stories/Memorial Post/Atypical Antipsychotics/Pre-SSRI Cases Live on site.

Title and name of Drug: Death by overdose – venloflaxine, abilfiy, and effexor

Your Name: MARY LOU PATEY

Name of Drug: abilfy

Years on the Drug: 1
Date started on Drug: 2011-10-12

Other Date venloflaxine, effexor: 2006-10-10
What type of post: [select* TypeofPost multiple include_blank “Survivor Stories” “Pre-SSRI Cases” “Memorial” “Atypical Antipsychotics”] [your-message]

Your Location: canada

Your Story: My son, Joshua Alvin Patey (aged 25) died on June 12/12 after being hospitalized for over 7 days due to taking an overdose of his prescription medications. He was diagnosed as bi polar in 2006 and had been taking venloflaxine and effexor most of the time. In Dec 2011 Abilfy was added. I believe that Abilify mixed with the other medications caused the attempt. He had never mentioned suicide before this. The actual cause of death was a missed diagnosed pulmonary embolism which developed after being chemically and physically restrained in the ICU for over 4 days. Before this happened I believed that the medications he took would help him but now I am of the mind that they did more harm than good. Unfortunately his care at the hospital was very incompetent and negligent on the part of three doctors.

Memorial Site or youtube Video Link: [text website akismet:author_url ] www.justiceforjosh.com

Pictures [file Pictures] joshhos.jpg

Type of Post Memorial
Type the letters: Code
Post Live on site: YES [acceptance acceptance-Postonsite]

Permission to Post on the ICFDA Youtube: YES [acceptance acceptance-ICFDAYoutube]

1,150 total views, 2 views today

Posted in Memorial.